Download this article
Download this article For screen
For printing
Recent Issues

Volume 17, 1 issue

Volume 16, 5 issues

Volume 15, 5 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 8 issues

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
Author Index
Coming Soon
Other MSP Journals
This article is available for purchase or by subscription. See below.
A ternary additive problem involving fractional powers

Raymond Luo and Gang Yu

Vol. 15 (2022), No. 4, 629–640

We identify real numbers c > 1, as large as possible, such that every large integer N can be expressed as

N = [uc] + [vc] + [wc],

where u,v,w are positive integers. We also consider the cases with one or two of u,v,w from a sparse subset of positive integers.

PDF Access Denied

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at
or by using our contact form.

Or, you may purchase this single article for USD 30.00:

fractional powers, Diophantine equation, exponential sum
Mathematical Subject Classification
Primary: 11D85
Secondary: 11L07
Received: 1 February 2021
Revised: 10 January 2022
Accepted: 19 January 2022
Published: 7 January 2023

Communicated by Kenneth S. Berenhaut
Raymond Luo
Montgomery Blair High School
Silver Spring, MD
United States
Carnegie Mellon University
Pittsburgh, PA
United States
Gang Yu
Department of Mathematical Sciences
Kent State University
Kent, OH
United States